IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Committee on Information Networks (IN)
Chair: Katsunori Yamaoka (Tokyo Inst. of Tech.) Vice Chair: Takuji Kishida (NTT)
Secretary: Takeshi Kitahara (KDDI), Tatsuro Kimura (NTT)
Assistant: Kunitake Kaneko (Keio Univ.), Takashi Natsume (NTT)

DATE:
Thu, Jun 16, 2016 10:45 - 19:30
Fri, Jun 17, 2016 09:30 - 16:35

PLACE:
3F Conference Hall, S-Port, Hamamatsu Campus, Shizuoka University(3-5-1 Johoku, Naka-ku, Hamamatsu-shi, Shizuoka. http://www.lib.shizuoka.ac.jp/riyo/shisetsu/hama2014.pdf)

TOPICS:


----------------------------------------
Thu, Jun 16 AM Information network [IN] (10:45 - 12:00)
Chair: Natsuki Honda (NTT West)
----------------------------------------

(1) 10:45 - 11:10
Performance Evaluation of DTN Using Users' Social Behavior
Naoya Mikamoto, Yoichi Utsunomiya, Tian Xuejun, Takashi Okuda (Aichi Pre Univ.)

(2) 11:10 - 11:35
Scheduling method for large data distribution to multiple sites based on the bandwidth of network links
Masataka Sonoda, Hitoshi Ueno, Jun Ogawa (FUjitsu Labs.)

(3) 11:35 - 12:00
Consideration about deriving the security requisites for secure IoT services
Shingo Kashima, Masami Ueno, Takamichi Aso, Toshiyuki Miyazawa (NTT)

----- Break ( 60 min. ) -----

----------------------------------------
Thu, Jun 16 PM Smart Facility 1 [SMF] (13:00 - 14:15)
----------------------------------------

(4) 13:00 - 13:25


(5) 13:25 - 13:50


(6) 13:50 - 14:15


----- Break ( 15 min. ) -----

----------------------------------------
Thu, Jun 16 PM Invited Talk 1 (14:30 - 15:10)
Chair: Osamu Mizuno (Kogakuin Univ.)
----------------------------------------

(7) 14:30 - 15:10
[Invited Talk]
A Study on Mobile Data 3D Offloading
Hiroshi Mineno (Shizuoka Univ.)

----- Break ( 5 min. ) -----

----------------------------------------
Thu, Jun 16 PM invited Talk 2 (15:15 - 16:35)
----------------------------------------

(8) 15:15 - 15:55


(9) 15:55 - 16:35


----- Break ( 15 min. ) -----

----------------------------------------
Thu, Jun 16 PM Smart Facility 2 [SMF] (16:50 - 17:40)
----------------------------------------

(10) 16:50 - 17:15


(11) 17:15 - 17:40


----------------------------------------
Thu, Jun 16 PM Party (18:00 - 19:30)
----------------------------------------

(12) 18:00 - 19:30


----------------------------------------
Fri, Jun 17 AM Smart Facility 3 [SMF] (09:30 - 10:45)
----------------------------------------

(13) 09:30 - 09:55


(14) 09:55 - 10:20


(15) 10:20 - 10:45


----- Break ( 15 min. ) -----

----------------------------------------
Fri, Jun 17 AM ICT Smart Grid Technologies [ICT-SG] (11:00 - 12:15)
----------------------------------------

(16) 11:00 - 11:25


(17) 11:25 - 11:50


(18) 11:50 - 12:15


----- Break ( 60 min. ) -----

----------------------------------------
Fri, Jun 17 PM invited Talk 3 (13:15 - 13:55)
Chair: Takuji Kishida (NTT)
----------------------------------------

(19) 13:15 - 13:55
[Invited Talk]
Store-carry-forward method for electric power supply at the time of disaster
Hiroyoshi Miwa, Hiroki Yamamura (Kwansai Gakuin Univ.)

----- Break ( 5 min. ) -----

----------------------------------------
Fri, Jun 17 PM Invited Talk 4 (14:00 - 15:20)
----------------------------------------

(20) 14:00 - 14:40


(21) 14:40 - 15:20


----- Break ( 15 min. ) -----

----------------------------------------
Fri, Jun 17 PM Panel (15:35 - 16:35)
Chair: Nobuhisa Kobayashi (Hitachi)
----------------------------------------

(22) 15:35 - 16:35


# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.


=== Technical Committee on Information Networks (IN) ===
# FUTURE SCHEDULE:

Fri, Jul 15, 2016 - Sat, Jul 16, 2016: Matsumaecho Sougo Center [Wed, May 18], Topics: Next Generation/New Generation/Future Network, Cloud/Data Center Network, SDN (Open Flow etc.), NFV, IPv6, Overlay Network, P2P, Content Distribution, Content Exchange, TCP/IP, BGP, DNS, HTTP/2, Routing, Switching, Traffic Engineering, etc.
Thu, Sep 29, 2016 - Fri, Sep 30, 2016: Tohoku Univ. [Fri, Jul 8], Topics: Post IP networking, Next Generation Network (NGN)/New Generation Network (NWGN), Contingency Plan/BCP, Network Coding/Network Algorithms, Session Management (SIP/IMS), Internetworking/Standardization, Network configuration, etc.

# SECRETARY:
Technical Committee on Information Networks (IN) Secretary and Assistant
Takeshi Kitahara (KDDI)
TEL +81 49 278-7894
Kunitake Kaneko (Keio Univ.)
TEL +81 45 548-5807
E-mail:in_ac-kanji-2007@mail.ieice.org


Last modified: 2016-06-14 16:50:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan